Couldn't find what you looking for?

TRY OUR SEARCH!

I had cisplantin treatment a while back and thank G-d that my bladder cancer is gone now. But I have had hearing problems ever since the chemotherapy, and I am now wondering whether it is possible that this happened as a result of cisplatin? Is this possible? If anyone knows anything about this, please let me know as soon as possible. Is this reversible in any way?

Loading...

I am sorry to hear about that, and unfortunately I can confirm that it is entirely possible that your current hearing problems are a direct consequence of the chemotherapy you had. I recently read several reports stating that hearing damage or loss in chemotherapy patients is something that occurs fairly frequently. In fact, cisplatin was mentioned as a source a few times. Sometimes these are short term problems, however long term damage has also been reported. Have you spoken to your oncologist about this? If not, I advise that this is what you do.
Reply

Loading...